MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 8X40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 8X40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186731840
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: kwp; kwq; mnh; mni.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that this was a tlif (transforaminal lumbar interbody fusion) at s1 treating spinal canal stenosis on (b)(6) 2020.The connection between the screw and the screwdriver became loose during screw insertion.The surgeon reattached them and moved on to reinsertion, which resulted in the same.Then, he found metal thread-like fragments in the surgical field that were generated.It was confirmed by intraoperative imaging and post-operative x-ray that there were no fragments in the patient.The procedure was completed with a replacement screwdriver with less than 30-minutes surgical delay.No further information is available.This report is for one (1) 5.5 ti cort fix 8x40mm.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary visual inspection: 5.5 ti cort fix 8x40mm (part.No: 186731840, lot.No: 214444, qty: 1) was returned and received at us customer quality (cq).Upon visual inspection at cq, it is observed that there is no physical damage with the device.Thus, the complaint cannot be confirmed.Device failure/ defect found? no.Dimensional inspection: dimensional inspection of the received device was not performed as it is evident that there is no physical damage observed.Document/ specification review: the drawings were reviewed during the investigation.No design issues or discrepancies were noted during the investigation.Complaint confirmed? yes.Investigation conclusion: the complaint could not be confirmed for 5.5 ti cort fix 8x40mm (part.No: 186731840, lot.No: 214444).A definitive root cause for the reported problem could not be determined.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot the dhr of product code 186731840, lot 214444, was reviewed and no non-conformance was observed during the manufacturing process.The product was released on august 31, 2018.The dhr was electronically reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 TI CORT FIX 8X40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10567520
Report Number1526439-2020-01768
Device Sequence Number14244978
Product Code NKB
UDI-Device Identifier10705034352183
UDI-Public(01)10705034352183
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186731840
Device Catalogue Number186731840
Device Lot Number214444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/26/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWDRIVERS; UNKNOWN SCREWDRIVERS.